Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A solvable group whose character degree graph has diameter $3$


Author: Mark L. Lewis
Journal: Proc. Amer. Math. Soc. 130 (2002), 625-630
MSC (2000): Primary 20C15
Published electronically: June 20, 2001
MathSciNet review: 1866010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that there is a solvable group $G$ so that the character degree graph of $G$ has diameter $3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C15

Retrieve articles in all journals with MSC (2000): 20C15


Additional Information

Mark L. Lewis
Affiliation: Department of Mathematics and Computer Science, Kent State University, Kent, Ohio 44242
Email: lewis@mcs.kent.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06091-9
PII: S 0002-9939(01)06091-9
Received by editor(s): May 19, 2000
Received by editor(s) in revised form: August 23, 2000
Published electronically: June 20, 2001
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2001 American Mathematical Society